Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 213 - 233

A List of 1 + 1 Dimensional Integrable Equations and Their Properties

Authors
Jing Ping Wang
Corresponding Author
Jing Ping Wang
Received 29 August 2001, Revised 26 October 2001, Accepted 1 November 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.18How to use a DOI?
Abstract
This paper contains a list of known integrable systems. It gives their recursion-, Hamiltonian-, symplectic- and cosymplectic operator, roots of their symmetries and their scaling symmetry.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
213 - 233
Publication Date
2002/02
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.18How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jing Ping Wang
PY  - 2002
DA  - 2002/02
TI  - A List of 1 + 1 Dimensional Integrable Equations and Their Properties
JO  - Journal of Nonlinear Mathematical Physics
SP  - 213
EP  - 233
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.18
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.18
ID  - Wang2002
ER  -